# SDR SWIA2021070959335

- Difficulty date: April 29, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR SILL - FLOOR SUPPORT ANGLE IS CORRODED FROM FS310.00 Â€“ FS349.00.     (C-CHECK RO 7/7/2021)    INSTALLED NEW CAP ANGLES P/N SH670-31821-5, SH670-31821-6, SH670-31825-9 AT FS310-FS349 LOWE DOOR SILL. REF. CRJ 900 SRM 51-42-06-001-001-A01, DWG SH670-31810 REV. AE. COMPLIED WITH TASK CARD 51-900-1002-SKY. OPS CHECKS GOOD.
